UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

A fuzzy interval weights approach in fuzzy goal programming for a multi-criteria problem


Ahmed, Jehan S. and Mat Kasim, Maznah and Langroudi, Majid Zerafat Angiz (2015) A fuzzy interval weights approach in fuzzy goal programming for a multi-criteria problem. Global Journal of Pure and Applied Mathematics (GJPAM), 11 (4). pp. 2285-2298. ISSN 0973-1768

Full text not available from this repository. (Request a copy)

Abstract

Goal Programming (GP) is an effective method to solve linear multi-objective problems.The weights play an important role for achieving the solution of the multi-objective programming problem according to the needs and desires of the decision makers (DMs), particularly in uncertain environments.To tackle such uncertain matter on the issue of weights, the proposed approach has taken the interval weights associated to the unwanted devotional variable in goal achievement function as triangular fuzzy numbers Hence, this study presents a new insight into interval weights to solve linear multi-objective fuzzy GP problems by introducing a defuzzification method based on the Data Envelopment Analysis (DEA) model to defuzzify groups of fuzzy interval weights.This method partitions these fuzzy numbers which cover all possible results in this interval, able to give us best and optimal weights. In the solution process, the interval weights which were derived from several pairwise interval judgment matrices associated with unwanted deviational variables are introduced to the goal achievement function with the objective of minimization of those deviations, and thus, realize the aspired goal levels of the problem. To illustrate the proposed approach, numerical examples are solved with the resulted real or crisp weights. An improved optimal solution is achieved when the interval weight is represented as fuzzy numbers with their middle points are geometric means as compared to normal interval weights associated with the maximum and minimum interval under same matrix for each standard GP model and fuzzy GP model.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Quantitative Sciences
Depositing User: Dr. Maznah Mat Kassim
Date Deposited: 08 Sep 2016 07:19
Last Modified: 08 Sep 2016 07:19
URI: http://repo.uum.edu.my/id/eprint/18621

Actions (login required)

View Item View Item